# SDR COMA0470021

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 2,354 hours, 1,801 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLIGHT 5073,  SLATS FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE, NO FAULTS IN COMPUTER, OPERATIONAL TEST SATISFACTORY.
